Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Could It be sign of HIV ?

Could It be sign of Hiv? I got a high wbc 1 month before 14300 on 14-jan-2010 and high neutrophils absolute count was also high 9867 and all Is normal...having tonsil, low fever, diarrhea, sore throat, NO-Skin RASHES, No Swollen Gland,.,. again cbc after 10 days m wbc still high but it was 11100 and again high neutrophils 8103 and all normal again cbc after 10 days all normal, wbc 8000, neutrophils 6000, lymphocytes 1920, Eosinophils 0.00 Monocytes 80.00 Basophils 0.00 my fever is gone but worried yet
Asked On : Mon, 1 Mar 2010
Answers:  2 Views:  558
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Dear Shadowfeat, it looks like some silly bacterial infection. However its decreasisn , take a round of antibiotics for it and test the same after a month or so da...for hiv get an elisa or say pcr dna, if you doubt...simple :)

Answered: Mon, 1 Mar 2010
  Anonymous's Response

I have tested a rapid Hiv test today after 3 months.,.,and it come back Negative is it conclusive,.,,. Shadowfeat

Answered: Tue, 2 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor